# SDR 98ZZZX3058

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N28P
- Make and model: Cessna 177B
- Aircraft serial: 17701783
- System (JASC): 3201 · Landing Gear/Wheel Fairing
- Part: Wheel Pant
- Condition: Cracked
- Location: Mlg Wheel
- Part time: 2,692 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT HAND FIBERGLASS WHEEL PANTS ATTACHING BOLT HOLE MOUNT HOLE HAS 2 INCH LONG CRACK.
